Rational Pavelka predicate logic is a conservative extension of Lukasiewicz predicate logic

JC Shepherdson, J Hajek, P & Paris,

Research output: Contribution to journalArticle (Academic Journal)peer-review

23 Citations (Scopus)

Abstract

Rational Pavelka logic extends Lukasiewicz infinitely valued logic by adding truth constants for rationals in [0,1]. We show that this is a conservative extension. We note that this shows that provability degree can be defined in Lukasiewicz logic. We also give a counterexample to a soundness theorem of Belluce and Chang published in 1963.
Translated title of the contributionRational Pavelka predicate logic is a conservative extension of Lukasiewicz predicate logic
Original languageEnglish
Pages (from-to)669 - 682
Number of pages14
JournalJournal of Symbolic Logic
Volume65
Publication statusPublished - Jun 2000

Bibliographical note

Publisher: Association for Symbolic Logic

Fingerprint Dive into the research topics of 'Rational Pavelka predicate logic is a conservative extension of Lukasiewicz predicate logic'. Together they form a unique fingerprint.

Cite this